Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
172 Doctors are Online

How can my depression and panic be cured ?

I am 48 years old, 5 9 , about 180 lbs, female, diagnosed with hepatitis C about ten years ago, at that time it was dormant, I have awful varicose veins , rope-like, around my knees and sides of my calves, and i take 120 milligrams of methadone daily due to my past drug abuse history of being a heroin addict, i havent used heroin in 16 months, and that is how long i have been taking methadone. My problem is when i wake up i can barely stand up on legs, it is so painful sometimes i feel as if my legs are going to give out on me. I have to hold onto the wall until the pain subsides somewhat, but not entirely, then the pain centers around my knees. This also happens after i sit for awhile and try to stand up again, it usually takes a few tries to regain my footing, but my legs feel so weak and painful. Secondly, my hands always feel as if they are falling asleep, and i have rub them constantly to relieve this, it even wakes me up out of a dead sleep. I have very little energy, feel lethargic, and very depressed over this. At the moment i was laid off of my job and since i was paid cash i do not receive unemployment. I am miserable, alone, and depressed. Can you help me?
Asked On : Tue, 24 May 2011
Answers:  1 Views:  77
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Welcome to health care magic family,
AS you are 48, you have multiple problems mainly due to age.
Firstly you have got manopausal or pre manopausal syndrome causing all mental and psyco somatic dis order.
Secondly you have got Varicose vain problem giving trouble to your legs and knees.
Thirdly you have got generalized osteo porosis and osteo malasia and osteo artheritic changes in the bones and joints.
Join manopausal clinic classes and consult orthopedic surgeon and seek his advice.
ok and bye.
Answered: Tue, 24 May 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor